| Model Number |
ZXT375 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Vitreous Floaters (1866); Visual Disturbances (2140); No Code Available (3191)
| Date of Event |
04/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
To date the lens remains implanted but it was planned to be explanted (date unknown).(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that there is a plan to exchange an intraocular lens (iol) for a patient who initially reported visual acuity is improving but complained of floaters and vails, like trying to look through blinds at the 1-week post-op visit.At the two- week follow-up visit, the patient noted that it is hard to tell if visual acuity (va) in the left eye has changed due to "stuff" in the way of her visual acuity.Ocular medication (drops) were prescribed for the left eye.Visual acuity values were reported as follows: sc (sans correction) va pre-op: 20/100,
Additional Manufacturer Narrative
Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.